Lucio Boccardo
Lucio Boccardo
Dipartimento di Matematica / Sapienza Universita' di Roma
Email verificata su mat.uniroma1.it
Titolo
Citata da
Citata da
Anno
An -theory of existence and uniqueness of solutions of nonlinear elliptic equations
P Bénilan, L Boccardo, T Gallouët, R Gariepy, M Pierre, JL Vázquez
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 22 (2), 241-273, 1995
11861995
Non-linear elliptic and parabolic equations involving measure data
L Boccardo, T Gallouët
Journal of Functional Analysis 87 (1), 149-169, 1989
10841989
Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations
L Boccardo, F Murat
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 581-597, 1992
5101992
Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data
L Boccardo, T Gallouët, L Orsina
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 13 (5), 539-551, 1996
3771996
Existence of bounded solutions for non linear elliptic unilateral problems
L Boccardo, F Murat, JP Puel
Annali di Matematica Pura ed Applicata 152 (1), 183-196, 1988
3321988
Nonlinear parabolic equations with measure data
L Boccardo, A Dall'Aglio, T Gallouët, L Orsina
journal of functional analysis 147 (1), 237-258, 1997
3051997
On a non linear partial differential equation having natural growth terms and unbounded solution
A Bensoussan, L Boccardo, F Murat
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 5 (4), 347-364, 1988
2411988
Résultats d'existence pour certains problèmes elliptiques quasilinéaires
L Boccardo, F Murat, JP Puel
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 213-235, 1984
2161984
Semilinear elliptic equations with singular nonlinearities
L Boccardo, L Orsina
Calculus of Variations and Partial Differential Equations 37 (3-4), 363-380, 2010
2142010
L^∞ Estimate for Some Nonlinear Elliptic Partial Differential Equations and Application to an Existence Result
L Boccardo, F Murat, JP Puel
SIAM Journal on Mathematical Analysis 23 (2), 326-333, 1992
2061992
Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms
JI Diaz, F MURAT
J. Diff. Eq 106, 215-237, 1993
2011993
Some remarks on a system of quasilinear elliptic equations
L Boccardo, DG De Figueiredo
Djairo G. de Figueiredo-Selected Papers, 501-515, 2002
1932002
Existence de solutions faibles pour des équations elliptiques quasi-linéairesa croissance quadratique
L Boccardo, F Murat, JP Puel
Nonlinear partial differential equations and their applications, College de …, 1983
1761983
Nonlinear elliptic equations in RN without growth restrictions on the data
L Boccardo, T Gallouët, JL Vázquez
Journal of Differential Equations 105 (2), 334-363, 1993
1751993
Existence de solutions non bornées pour certaines équations quasi-linéaires
L Boccardo, F Murat, JP Puel
Portugaliae Mathematica 41 (1-4), 507-534, 1982
1731982
Strongly nonlinear elliptic equations having natural growth terms and L1 data
L Boccardo, T Gallouët
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 573-579, 1992
1611992
Existence results for nonlinear elliptic equations with degenerate coercivity
A Alvino, L Boccardo, V Ferone, L Orsina, G Trombetti
Annali di Matematica Pura ed Applicata 182 (1), 53-79, 2003
1592003
Existence results for some quasilinear parabolic equations
L Boccardo, F Murat, JP Puel
Nonlinear Analysis: Theory, Methods & Applications 13 (4), 373-392, 1989
1471989
Existence and regularity results for some elliptic equations with degenerate coercivity
L Boccardo, A Dall'Aglio, L Orsina
Atti Del Seminario Matematico E Fisico Universita Di Modena 46, 51-82, 1998
1261998
Existence and nonexistence of solutions for some nonlinear elliptic equations
L Boccardo, T GallouËt, L Orsina
Journal d'Analyse Mathématique 73, 203-224, 1997
1231997
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20